# SDR 9701782708

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EA
- Make and model: Boeing 727225
- Aircraft serial: 22554
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND AFT GALLEY EXIT EMERGENCY LIGHT INOPERATIVE ABOVE RIGHT SERVICE DOOR.  REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
